Zoomed Image
  • Coldcap Day Time Capsules 12's

Coldcap Day Time Capsules 12's

kes120
Add to Cart

In stock

Description
Coldcap Day Time Capsules contains paracetamol 500 mg, pseudo-ephedrine 30 mg and caffeine 30 mg.Its used for cold and flu,sinus headache and nasal congestion. It is an effective medication for colds and flu as its not drowsy.(Non-drowsy)
How to use
Take one capsule three times daily.
Precautions
Coldcap Day time is contra-indicated in patients with hypersensitivity to any of its ingredients.